# SDR NSVA20070022

- Difficulty date: January 29, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 41,611 hours, 47,658 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Actuator
- Condition: Leaking
- Location: Gust Lock
- Component: Gust Lock
- Component part number: 8618M16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER GUST LOCK WILL NOT ENGAGE.  THIS RUDDER GUST LEAK ACTUATOR, VERIFIED 28 VOL AT RUDDER GUST LOCK ACTUATOR IAW SMR 27-72-00.  PLACED GUST LOCK HANDLE IN DISENGAGED POSITION.  REMOVED AND REPLACED RUDDER GUST LOCK ACTUATOR IAW AMM 27-72-10, P/N 8618M16 S/N OFF 03070002, S/N ON 98070048.  OPS CHECK GOOD.
